Kansas Hearing Society

 

Serving Audiologists and
Hearing Instrument Specialists

 

Annual Conference                                                                                    

2017 Annual Conference
SHARPENING YOUR PRACTICE SKILLS TO GIVE YOU THE
WINNING EDGE

March 9 & 10, 2017
CAPITOL PLAZA HOTEL - TOPEKA, KS


FEATURED SPEAKERS INCLUDE:
Doug Beck, Ph.D., Luis Camacho, Au.D., Brent Peterson, HIS. and more.
Registrations opens Thursday at 12:00 pm

Attention Exhibitors!
Download the 2017 Exhibitor Packet
Click here

Download a PDF of the 2017 Conference Brochure

Click here to View the Conference Agenda

 

2017 Conference Registration

CLICK HERE
TO DOWNLOAD THE REGISTRATION FORM


Or pay by credit card* using the online form below 


*You must e-mail a copy of your paid registration to KHS if using this online payment option

*or fax a copy of your Paid Registration to
Fax: 316-928-2068

 

 

Select your registration type and register below to pay online via Pay Pal or Credit Card:

2017 KHS Annual Conference and Membership Registration
Membership Renewal and Conference Registration Options: 


Members - Voting and Affiliate 
    A. Renewing and Attending Conference $300 *
    B. Renewing but Not Attending Conference $60
    C. Reactivate Membership & Attend Conference $335
    D. Joining (Includes Fee to Attend Conference $350

Members - Licensed Exempt Dispensing Audiologist (Working Only for Any Government Agency)
    E. Renewing and Attending Conference $150 *
    F. Renewing but Not Attending Conference $60
    G. Reactivate Membership & Attend Conference $185
    H. Joining (Includes Fee to Attend Conference) $200

Non-Member
    I. Conference Attendance $375 *
    J. Joining (Includes Fee to Attend Conference $350


Audiologist Students (Non-Licensed) must use the downloadable PDF form to register.
There is no cost for Student Registration.

 
Call KHS is you need an extra Friday Luncheon Ticket.  $25.00

 
     Request a non-meat Lunch $0
  


*  Add $50 if paying after Feb. 25 
*  Add $75 if registering at the door




Pay online using the Pay Pal Drop Down Menu Below.   (View from Desktop Computer)

You must e-mail a copy of your paid registration to KHS if using this online payment option,
or fax a copy of your Paid Registration to Fax: 316-928-2068

Dues and Fees
Meal Type
Registrant Name:
Company Name:
 


2017 Conference Agenda 



March 9
THURSDAY AFTERNOON:   
                                

12:30 – 2:30 p.m.  Doug Beck,  Ph.D., Research –  Oticon:  Pragmatic Tinnitus Issues: 2017 
Some core beliefs associated with tinnitus management which have not been supported via scientific evidence need updating to reflect contemporary outcomes. Participants will review etiologies and mechanisms of tinnitus and learn important assessment parameters.         2 Hr.       

3:00 – 4:30 p.m.  Brent Peterson, Au.D.; BAP Consulting, LLC.  Collaborative Communication for Practice Growth
Every day we focus on helping our patients hear better and in this process, develop a very important communication relationship with the patient & family.  This session will help the clinician identify & adapt different behavioral and communication styles and learn what questions to ask to help patients determine their treatment options.      1.5 Hr.
 

 

4:30 – 5:30 p.m.  Phil Smith, A.S.; e3 Gordon Stowe: Calibration & Troubleshooting Your Equipment           
This course will review the various types of calibration. Participants will be able to understand the importance of calibrations, and interpret calibration certificates.  Participants will also learn how to conduct daily listening checks as well as learn how to recognize and trouble shoot equipment problems.      1.5 Hr.
   
 
 

 

 6:00—8:30 p.m. MEET OUR AWESOME EXHIBITORS
                  
      ATTEND THE RAFFLE & COCKTAL HOUR
   
           One of the Raffle items is $500.00!      




                                

March 10
FRIDAY MORNING:

7:30 a.m. - Registration

8:00 – 10:00 a.m.  Luis Camacho, Au.D.; Starkey; High Frequency Hearing Loss:  Beyond Audibility    
This course will review the complex issue of hearing in noise and understanding that there is more than audibility to consider when fitting amplification.  Advanced signal processing, directionality, earmold or tip configuration and wireless technology will be parameters that are also included.     2 Hr.

10:00 – 10:30 a.m.  Refreshment break & Manufacturer’s Exhibits.

10:30 – 11:30 a.m.  Moderator:  John Lang, BC-HIS Miracle Ear Manufacturer’s Round Table Discussion
This seminar will compare current hearing aids and accessories available from attending manufacturers and explore features that will improve patient outcomes in everyday clinical practice. Additionally, hearing assessment equipment as well as ABR & VNG equipment improvements will be shared.    1 Hr.

11:30 – 12:00 a.m.  Doug Dunker, BC– HIS 
IHS Kansas Governor Presentation

Important Updates for all members regarding professional hearing assessment issues including the V.A.—Fit to Serve Program, tinnitus competencies and the Federal Trade Commission meeting 4/18/17 regarding hearing health, technology & hearing aids.   .5 Hr.

12:00 – 1:15 p.m.  Business Luncheon and 56th Annual Meeting


FRIDAY AFTERNOON:

1:30 – 3:00 p.m. Haris Zafar, Ph.D., Audiology & Hearing Aid Services; Case Studies Review
Members from the audience will participate in a review of case studies covering a variety of hearing    losses, identification methods and remediation options for improving patient outcomes.    1.5 Hr.

 
3:30—4:00 p.m.  Silent Auction Winners announced
 


       


CONFERENCE ENDS

 


Web Hosting Companies